Free Access
Issue
ESAIM: PS
Volume 9, June 2005
Page(s) 254 - 276
DOI https://doi.org/10.1051/ps:2005015
Published online 15 November 2005
  1. L. Arnold, Stochastic Differential Equations: Theory and Applications. John Wiley and Sons, New York (1974). [Google Scholar]
  2. D.G. Aronson and H.F. Weinberger, Nonlinear dynamics in population genetics, combustion and nerve pulse propagation. Lect. Notes Math. 446 (1975) 5–49. [CrossRef] [Google Scholar]
  3. B. Bergé, I.D. Chueshov and P.A. Vuillermot, On the behavior of solutions to certain parabolic SPDE's driven by Wiener processes. Stoch. Proc. Appl. 92 (2001) 237–263. [CrossRef] [Google Scholar]
  4. H. Brézis, Analyse fonctionnelle, théorie et applications. Masson, Paris (1993). [Google Scholar]
  5. I.D. Chueshov, Monotone Random Systems: Theory and Applications. Lect. Notes Math., Springer, Berlin 1779 (2002). [Google Scholar]
  6. I.D. Chueshov and P.A. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Stratonovitch's case. Probab. Theory Relat. Fields 112 (1998) 149–202. [CrossRef] [Google Scholar]
  7. I.D. Chueshov and P.A. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Itô's case. Stochastic Anal. Appl. 18 (2000) 581–615. [CrossRef] [MathSciNet] [Google Scholar]
  8. I.I. Gihman and A.V. Skorohod, Stochastic Differential Equations. Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd. 72. Springer, Berlin (1972). [Google Scholar]
  9. G. Hetzer, W. Shen and S. Zhu, Asymptotic behavior of positive solutions of random and stochastic parabolic equations of fisher and Kolmogorov type. J. Dyn. Diff. Eqs. 14 (2002) 139–188. [CrossRef] [Google Scholar]
  10. R.Z. Hasminskii, Stochastic Stability of Differentiel Equations. Alphen, Sijthoff and Nordhof (1980). [Google Scholar]
  11. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland Mathematical Library. North-Holland, Kodansha 24 (1981). [Google Scholar]
  12. A. Kolmogoroff, I. Petrovsky and N. Piscounoff, Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique. Bull. de l'Univ. d'État à Moscou, série internationale 1 (1937) 1–25. [Google Scholar]
  13. R. Manthey and K. Mittmann, On a class of stochastic functionnal-differential equations arising in population dynamics. Stoc. Stoc. Rep. 64 (1998) 75–115. [Google Scholar]
  14. J.D. Murray, Mathematical Biology. Second Edition. Springer, Berlin 19 (1993). [Google Scholar]
  15. B. Øksendal, G. Våge and H.Z. Zhao, Asymptotic properties of the solutions to stochastic KPP equations. Proc. Roy. Soc. Edinburgh 130A (2000) 1363–1381. [CrossRef] [Google Scholar]
  16. B. Øksendal, G. Våge and H.Z. Zhao, Two properties of stochastic KPP equations: ergodicity and pathwise property. Nonlinearity 14 (2001) 639–662. [CrossRef] [MathSciNet] [Google Scholar]
  17. M. Sanz-Solé and P.A. Vuillermot, Equivalence and Hölder-Sobolev regularity of solutions for a class of non-autonomous stochastic partial differential equations. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003) 703–742. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.